MAUDE Adverse Event Report: HOLOGIC, INC EVIVA STEREOTACTIC BREAST BIOPSY SYSTEM; VACUUM ASSISTED CORE BIOPSY DEVICE

HOLOGIC, INC EVIVA STEREOTACTIC BREAST BIOPSY SYSTEM; VACUUM ASSISTED CORE BIOPSY DEVICE
Model Number EVIVA_0913-12T
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 12/20/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has not yet been returned therefore, a failure analysis of the complaint device cannot be completed.If the device is returned and evaluation completed, a supplemental medwatch will be filed.Device history record (dhr) review was conducted for the reported identification number.The lot was released meeting all qa specifications.
 
Event or Problem Description
It was reported that when the biopsy was done and as the tubing was moved, "the specimen container opened freely (as if it had not been re-closed / locked) and of course any remaining fluid - saline & blood was spilled to clothing, floor, vacuum equipment.This is the 3rd time it has happened with the petite needle." no additional details available.
 
Additional Manufacturer Narrative
The device was received for investigation but it could not be tested for reported complaint because the device tubing was cut off of the device prior to being received.Functional testing was not performed, therefore, the complaint could not be verified.This observation will be monitored and trended.

Brand Name
EVIVA STEREOTACTIC BREAST BIOPSY SYSTEM
Common Device Name
VACUUM ASSISTED CORE BIOPSY DEVICE
Manufacturer (Section D)
HOLOGIC, INC
250 campus drive
marlborough MA 01752
MDR Report Key9573099
Report Number1222780-2020-00007
Device Sequence Number19680320
Product Code KNW
UDI-Device Identifier25420045505336
UDI-Public(01)25420045505336(10)
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K042290
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/20/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/08/2021
Device Model NumberEVIVA_0913-12T
Device Catalogue NumberEVIVA_0913-12T
Device Lot Number19J09RD
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/08/2020
Initial Date Received by Manufacturer 12/20/2019
Supplement Date Received by Manufacturer12/20/2019
Initial Report FDA Received Date01/09/2020
Supplement Report FDA Received Date02/27/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1